N. K. Nikol'skii's theorem on the interpolation of germs of analytic functions with respect to a family of inner functions
Matematičeskie zametki, Tome 33 (1983) no. 1, pp. 83-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_1_a9,
author = {S. E. Rukshin},
title = {N. {K.~Nikol'skii's} theorem on the interpolation of germs of analytic functions with respect to a family of inner functions},
journal = {Matemati\v{c}eskie zametki},
pages = {83--87},
year = {1983},
volume = {33},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_1_a9/}
}
TY - JOUR AU - S. E. Rukshin TI - N. K. Nikol'skii's theorem on the interpolation of germs of analytic functions with respect to a family of inner functions JO - Matematičeskie zametki PY - 1983 SP - 83 EP - 87 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1983_33_1_a9/ LA - ru ID - MZM_1983_33_1_a9 ER -
S. E. Rukshin. N. K. Nikol'skii's theorem on the interpolation of germs of analytic functions with respect to a family of inner functions. Matematičeskie zametki, Tome 33 (1983) no. 1, pp. 83-87. http://geodesic.mathdoc.fr/item/MZM_1983_33_1_a9/